# SDR ASAA201904296168

- Difficulty date: April 25, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 14,770 hours, 4,879 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC L FAILED FOR A FEW MINUTES, DUAL FMC OPS RESTORED. GROUNDED - YES. PERFORMED B737-900 FIM 34-61-836 BOTH FMC'S CHECKS NORMAL OK FOR SERVICE.
